# SDR 96FDEA00074

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 727-22
- Aircraft serial: 18866
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafing
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FOREFLAP IS CHAFING APPROX 24 INCHES O/B FROM  I/B LEADING EDGE.  REPAIRED DAMAGE AREA ON RT WING I/B FOREFLAP APPROX 24 INCHES O/B FROM I/B LEADING EDGE.
